# SDR ASAA0210048

- Difficulty date: February 2, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8731002142
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT IDENTIFIER ON SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY PACK AND EXIT IDENTIFIER ASSEMBLY, THEN EXIT IDENTIFIER OPERATED NORMALLY.  (M)
